# SDR AALA20130526008

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 54,790 hours, 6,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 DOOR FORWARD EMERGENCY EXIT SIGN MISSING LENS.  REPLACED LENS FOR RT NR 2 DOOR FORWARD EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
